# SDR SIMA0725

- Difficulty date: March 13, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N268AE
- Make and model: Saab 340B
- Aircraft serial: 340B268
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5068 - EMERGENCY LIGHT OUT AT SEAT 14A IS INOPERATIVE.  MAINTENANCE REPLACED LAMP AT SEAT 14A IAW SF340 MM 33-50-00.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
